• article • Previous Articles     Next Articles

GLOBALLY ASYMPTOTICALLY STABLE FORMATION CONTROL OF THREE AGENTS

Qin WANG ,Yu-Ping TIAN ,Yaojin XU   

  1. School of Automation, Southeast University, Nanjing 210096, China.
  • Received:2010-12-21 Online:2012-12-25 Published:2012-12-20
  • Supported by:

    This work was supported by National Nature Science Foundation under Grant Nos. 60974041, 60934006, and Research Fund for the Doctoral Program of Higher Education of China under Grant No. 20090092110021.

Qin WANG ,Yu-Ping TIAN ,Yaojin XU. GLOBALLY ASYMPTOTICALLY STABLE FORMATION CONTROL OF THREE AGENTS[J]. Journal of Systems Science and Complexity, 2012, 25(6): 1068-1079.

This paper considers the formation-shape control of three agents in the plane. By adding an adaptive perturbation to any agent’s movement direction, a novel control strategy is proposed. It is shown that the proposed novel control law can not only guarantee the global asymptotical stability of the desired formation shape, but also ensure the collision avoidance of agents between each other. Simulation results are provided to illustrate the effectiveness of the control algorithm.
No related articles found!
Viewed
Full text


Abstract